# SDR EIAA980278

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3953685501
- Condition: Mislocated
- Location: Fwd Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURNG C-CHECK, FORWARD SERVICE DOOR HINGE MOUNT FITTING OBSTRUCTS DOOR RIGGING.  NRC V113.  REPAIRED PER, EA DC9-52-010 AND ECRA 935-51-038-1.  (M)
